MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STAT*PADZ HVP MULTI-FUNCTION CPR ELECTRODES -; AUTOMATED EXTERNAL DEFIBRILLATOR

BIO-DETEK INCORPORATED CPR STAT*PADZ HVP MULTI-FUNCTION CPR ELECTRODES -; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 8900-0402
Medical Device Problem Code Failure to Analyze Signal (1539)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device was unable to analyze.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The electordes were returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The electrodes were tested on a simulator and were able to analyze shockable and non-shockable rhythms correctly, provide therapy and provide cpr feedback.A visual inspection of the electrodes found no dsicrepancies.The electrodes were scrapped after testing.It's important to note there was no information available on positioning of the electrode pads on the patient.The clinical data file was not available for review as part of this investigation.Analysis of reports of this type has not identified an increase in trend.

Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key16481023
Report Number1218058-2023-00037
Device Sequence Number3135842
Product Code MKJ
UDI-Device Identifier00847946016319
UDI-Public00847946016319
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/03/2023
Device Model Number8900-0402
Device Catalogue Number8900-0402
Device Lot Number4921A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Supplement Date Received by Manufacturer02/10/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date05/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown